A new approach to non-homogeneous local Tb theorems

Näytä kaikki kuvailutiedot



Pysyväisosoite

http://hdl.handle.net/10138/334387

Lähdeviite

Martikainen , H , Mourgoglou , M & Vuorinen , E 2021 , ' A new approach to non-homogeneous local Tb theorems ' , Journal d'Analyse Mathematique , vol. 143 , no. 1 , pp. 95-121 . https://doi.org/10.1007/s11854-021-0147-6

Julkaisun nimi: A new approach to non-homogeneous local Tb theorems
Tekijä: Martikainen, Henri; Mourgoglou, Mihalis; Vuorinen, Emil
Tekijän organisaatio: Department of Mathematics and Statistics
Päiväys: 2021-06
Kieli: eng
Sivumäärä: 27
Kuuluu julkaisusarjaan: Journal d'Analyse Mathematique
ISSN: 0021-7670
DOI-tunniste: https://doi.org/10.1007/s11854-021-0147-6
URI: http://hdl.handle.net/10138/334387
Tiivistelmä: We develop a new general method to prove various non-doubling local Tb theorems. The method combines the non-homogeneous good lambda method of Tolsa, the big pieces Tb theorem of Nazarov-Treil-Volberg and a new change of measure argument based on stopping time techniques. We also improve known results and discuss some further applications.
Avainsanat: 111 Mathematics
TESTING CONDITIONS
SQUARE FUNCTIONS
BOUNDEDNESS
Vertaisarvioitu: Kyllä
Pääsyrajoitteet: openAccess
Rinnakkaistallennettu versio: acceptedVersion
Rahoittaja: Academy of Finland
Rahoitusnumero: 266262


Tiedostot

Latausmäärä yhteensä: Ladataan...

Tiedosto(t) Koko Formaatti Näytä
1511.00528.pdf 248.0KB PDF Avaa tiedosto

Viite kuuluu kokoelmiin:

Näytä kaikki kuvailutiedot